MathSciNet Relay Station
MathSciNet bibliographic data
MR1738238 62N02 (60F05 62G07 62G20)
Sun, Liu Quan; Zhu, Li Xing A Berry-Esseen type bound for kernel density estimators under random censorship. (Chinese) Acta Math. Sinica (Chin. Ser.) 42 (1999), no. 4, 627–636.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement